RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 5, Pages 87–114 (Mi msb326)  

This article is cited in 1 scientific paper (total in 1 paper)

Some structure properties of conjugate functions in $L(T^N)$

V. A. Okulov

M. V. Lomonosov Moscow State University

Abstract: Estimates of partial integral moduli of continuity of a conjugate function of several variables in terms of the corresponding moduli of continuity of the original functions are presented. In the case of a conjugate function to a function with partial moduli of continuity satisfying the Lipschitz condition the result obtained is best possible.

DOI: https://doi.org/10.4213/sm326

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:5, 727–756

Bibliographic databases:

UDC: 517.518.475
MSC: Primary 42A50, 42B20; Secondary 42B08
Received: 11.11.1997

Citation: V. A. Okulov, “Some structure properties of conjugate functions in $L(T^N)$”, Mat. Sb., 189:5 (1998), 87–114; Sb. Math., 189:5 (1998), 727–756

Citation in format AMSBIB
\Bibitem{Oku98}
\by V.~A.~Okulov
\paper Some structure properties of conjugate functions in $L(T^N)$
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 5
\pages 87--114
\mathnet{http://mi.mathnet.ru/msb326}
\crossref{https://doi.org/10.4213/sm326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639181}
\zmath{https://zbmath.org/?q=an:0919.42010}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 5
\pages 727--756
\crossref{https://doi.org/10.1070/sm1998v189n05ABEH000326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075975300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0032220817}


Linking options:
  • http://mi.mathnet.ru/eng/msb326
  • https://doi.org/10.4213/sm326
  • http://mi.mathnet.ru/eng/msb/v189/i5/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$”, Sb. Math., 192:8 (2001), 1209–1224  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:338
    Full text:106
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020